# SDR CALA2025072806942

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 108,830 hours, 22,795 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PERFORM CABIN CONDITIONAL CABIN INSPECTION DUE PLASTIC SMELL MID GALLEY OVEN AS PER AMM TASK 05-51-58-910-801-C1, PERFORMED CONDITIONAL CABIN INSPECTION AND DETERMINED THE PLASTIC SMELL CAME FROM MID GALLEY OVEN. OVEN CB HAS BEEN PULLED AND COLLARED. OVEN PLACED IN NEF
